Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 213816, 8 pages
http://dx.doi.org/10.1155/2011/213816
Research Article

Summability of Sequences and Selection Properties

1Technical Faculty Čačak, Svetog Save 65, 32000 Čačak, Serbia
2Faculty of Sciences and Mathematics, University of Niš, 18000 Niš, Serbia
3Singidunum University, Belgrade, Serbia

Received 9 February 2011; Accepted 10 April 2011

Academic Editor: Jean Pierre Gossez

Copyright © 2011 Dragan Djurčić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. D. R. Kočinac, “Selected results on selection principles,” in Proceedings of the 3rd Seminar on Geometry and Topology, pp. 71–104, Tabriz, Iran, July 2004.
  2. L. D. R. Kočinac, “On the αi-selection principles and games,” Contemporary Mathematics, vol. 533, pp. 107–124, 2011. View at Google Scholar
  3. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, vol. 27 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1987.
  4. E. Seneta, Regularly Varying Functions, vol. 508 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976.
  5. L. de Haan, On Regular Variations and Its Applications to the Weak Convergence of Sample Extremes, vol. 32 of Mathematical Centre Tracts, Mathematisch Centrum, Amsterdam, The Netherlands, 1970.
  6. D. Djurčić, “O-regularly varying functions and strong asymptotic equivalence,” Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 451–461, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “On selection principles and games in divergent processes,” in Selection Principles and Covering Properties in Topology, vol. 18 of Quaderni di Matematica, pp. 133–155, Seconda Universita di Napoli, Caserta, Italy, 2006. View at Google Scholar · View at Zentralblatt MATH
  8. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “Some properties of rapidly varying sequences,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1297–1306, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “Rapidly varying sequences and rapid convergence,” Topology and Its Applications, vol. 155, no. 17-18, pp. 2143–2149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “Classes of sequences of real numbers, games and selection properties,” Topology and Its Applications, vol. 156, no. 1, pp. 46–55, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “A few remarks on divergent sequences: rates of divergence,” Journal of Mathematical Analysis and Applications, vol. 360, no. 2, pp. 588–598, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “A few remarks on divergent sequences: rates of divergence II,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 705–709, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “On the class 𝕊0¯ of real sequences,” submitted.
  14. P. K. Jain and E. Malkowsky, Eds., Sequence Spaces and Applications, Narosa Publishing House, New Delhi, India, 1999.
  15. D. Djurčić and A. Torgašev, “On the Seneta sequences,” Acta Mathematica Sinica, English Series, vol. 22, no. 3, pp. 689–692, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. D. Djurčić and A. Torgašev, “A theorem of Galambos-Bojanić-Seneta type,” Abstract and Applied Analysis, Article ID 360794, 6 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  17. L. D. R. Kočinac, “Selection principles related to αi-properties,” Taiwanese Journal of Mathematics, vol. 12, no. 3, pp. 561–571, 2008. View at Google Scholar
  18. D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “Relations between sequences and selection properties,” Abstract and Applied Analysis, Article ID 43081, 8 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  19. G. Di Maio, D. Djurčić, L. D. R. Kočinac, and M. R. Žižović, “Statistical convergence, selection principles and asymptotic analysis,” Chaos, Solitons and Fractals, vol. 42, no. 5, pp. 2815–2821, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH